# SDR 95ZZZX1400

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49187
- Engine: Pwa JT8D217A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - FLT 223 - DURING CLIMB, HAD SMOKE IN CABIN.  SELECTED FULL RATE CABIN PRESSURE AND FULL COLD, AND CABIN CLEARED. FOUND OIL IN 8TH STAGE AIR DUCT OF LEFT ENGINE SN 1215.  REPLACED LEFT ENGINE.  ENGINE TOTAL TIME:  18,588 HOURS; 9,630 CYCLES.  CHECK C-1D - 1-30-95 - MCI.
